Skip to main content

A Reverse Hardy-Hilbert-Type Inequality


By estimating the weight coefficient, a reverse Hardy-Hilbert-type inequality is proved. As applications, some equivalent forms and a number of particular cases are obtained.



  1. Hardy GH, Littlewood JE, Pólya G: Inequalities. 2nd edition. Cambridge University Press, Cambridge, UK; 1952:xii+324.

    MATH  Google Scholar 

  2. Yang B, Debnath L: Some inequalities involvingand an application to Hilbert's inequality. Applied Mathematics Letters 1999,12(8):101–105. 10.1016/S0893-9659(99)00129-9

    Article  MathSciNet  MATH  Google Scholar 

  3. Yang B, Debnath L: On a new generalization of Hardy-Hilbert's inequality and its applications. Journal of Mathematical Analysis and Applications 1999,233(2):484–497. 10.1006/jmaa.1999.6295

    Article  MathSciNet  MATH  Google Scholar 

  4. Yang B: On a strengthened version of the more precise Hardy-Hilbert inequality. Acta Mathematica Sinica. Chinese Series 1999,42(6):1103–1110.

    MathSciNet  MATH  Google Scholar 

  5. Yang B, Rassias TM: On a new extension of Hilbert's inequality. Mathematical Inequalities & Applications 2005,8(4):575–582.

    Article  MathSciNet  MATH  Google Scholar 

  6. Yang B: On a new extension of Hilbert's inequality with some parameters. Acta Mathematica Hungarica 2005,108(4):337–350. 10.1007/s10474-005-0229-4

    Article  MathSciNet  MATH  Google Scholar 

  7. Yang B: A reverse of the Hardy-Hilbert's type inequality. Journal of Southwest China Normal University (Natural Science) 2005,30(6):1012–1015.

    Google Scholar 

  8. Wang Z, Dunren G: An Introduction to Special Function. Science Press, Beijing, China; 1979.

    Google Scholar 

  9. Kuang J: Applied Inequalities. Sandong Science and Technology Press, Jinan, China; 2004.

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Gaowen Xi.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Xi, G. A Reverse Hardy-Hilbert-Type Inequality. J Inequal Appl 2007, 079758 (2007).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: